| Model Number |
120-500 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformities noted.Device evaluation: based on the device analysis grid, the assessments of the complaint are: visibility/palpability: unable to observe as it is a medical event not related to the device.Pain: unable to observe as it is a medical event not related to the device.Anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Additional observations: deformation observed.Creases were observed.Wear abrasion observed.Brown particles observed on the surface of the shell.Encapsulation observed.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture grade iv.
Event or Problem Description
Patient reported left side exchange from textured to smooth implants due to the patient's concerns with the product with "incredible pain and hardness.'' healthcare professional later reported "capsular contracture," baker grade iv.Device has been explanted and replaced.